Posted by BarbaraCat on September 25, 2003, at 12:49:24
In reply to Re: Way to go!, posted by Dalilah on September 25, 2003, at 11:24:14
I'm only on 600mg Lithiums as well with the same symptoms as you when I go up higher. I also have a long-standing low thyroid condition and since taking Lith it's gotten worse. Oh well, the things we do for mental health. But I've recently switched to natural thryoid and other supporting supplements so things should be improving.
You've inspired me to ramp up the Lam. I know I felt better when I was at a higher dose except for the dang itchies. I'll go with teensy steps and hope the side effects are short-lived. I felt like a dog with fleas. - Barbara
> Yes, me too! Tried a lot of antidepressants and they were horrible for the most part. I've been keeping a mood chart for the first time and it's been incredibly helpful. I just found one online and printed it out.
> I'm only on 600mg of Lithium so my level's on the low side. Don't know if this makes a difference but anymore gets me shakey and thirsty. 125mg of Lamictal barely helped me. I had to get to 200mg before I had any steadiness in mood and still lots of break through depression. But more recently 225 and 250 have been incredible. More energy, more focused but most importantly - a normal to elevated mood. Oh, it's just so great after what I've been through.
> I had some itchiness at the lower doses, but after my body became aclimated I guess, I've had no itch. I always go up 25mg at a time. And at these higher levels I've had no itchies.